# SDR SWAA2022042088230

- Difficulty date: March 25, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 27,196 hours, 12,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 141A55052
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 344 FLOORBEAM FWD UPPER FLANGE AT RBL 1; WL 208. / [01] REMOVED CORROSION ON 344 FLOORBEAM; FWD UPPER FLANGE AT RBL 1; WL 208 PER SRM 51-10-02-0G-0. AREA BLENDED IS 1.7' BY 1.2' PER SRM 51-10-02-0G-0.;[02] VERIFIED CORRECTIVE ACTION STEP 1 TO BE COMPLETED;[03] UT THICKNESS TESTED BLENDED AREA PER 737NDT PART 4 51-00-00 PROCEDURE 2. LOWEST REMAINING THICKNESS IS .147' NEAR AFT EDGE OF HOLE. ADJACENT THICKNESS IS .175'.;[04] MAX MATERIAL REMOVED WAS .028' FROM .175'. OUT OF LIMITS PER SRM 53-10-51-1A-1>ACCOMPLISHED 10X INSPECTION OF REWORKED AREA AND DVI. NO OTHER FAULTS NOTED.;[08] LOCATED; DRILLED; AND TRIMMED -1 STRAP FROM .100' 7075T6 CLAD LOT# 1456801-1; AND APPLIED CHEMICAL CONVERSION COATING TO -1 STRAP AND BARE METAL IN REPAIR AREA PER SRM 53-10-51-2R-8.;[09] VERIFIED CORRECTIVE ACTION 8.;[10] PRIMED -1 STRAP AND BARE METAL IN REPAIR AREA PER SRM 53-10-51-2R-8. OK TO INSTALL REPAIR.;[11] INSTALLED REPAIR PER SRM 53-10-51-2R-8.;[12] VERIFIED CORRECTIVE ACTION 10.   OK TO INSTALL WAS GIVEN PRIOR TO INSTALLATION REPAIR INSTALLED.   FILL OF BLEND AREA STILL REQUIRED.;[14] FILLED BLEND AREA PER SRM 53-10-51-2R-8 STEP 4.L.;[15] VERIFIED CORRECTIVE ACTION 14. BLEND AREA FILLED.
